# SDR ASAA2018062025152

- Difficulty date: June 20, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 40,725 hours, 12,415 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010260
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG SUB TASK 839-032 STEP 34 BLADES 6,7 & 15 MISSING CU-NI-IN COATING OUT OF LIMITS CONCAVE SIDE BLADE 6 P 340-001-026-0 S AB631390-WBLADE 7 P 340-001-026-0 S AB631356-RBLADE 15 P 340-001-026-0 S BB862787-Y. GROUNDED - YES. REMOVED AND REPLACED FAN BLADE 6, 7, 15 AND ASSOCIATED PAIRS (3, 18, 19) REFERENCE TASK CARD 7842002.
